... depressed..this is the only medication that works... how can j lose the weight? I use a rowing machine... depressed in mass... Mary
I am in a similar place after gaining 30 lbs over 4 mos... and I'm miserable but hopeful. I just started on phentermine today and am looking forward to good results. However, before I spoke with my doctor and was given the script so I could get a bit of a jump on losing this extra weight, I spoke with a personal trainer & asked him why I was not losing any weight! I have been eating healthy meals, usually around 1500 calories daily, exercising and drinking lots of water, but still I kept gaining! He told me that I was not eating enough - I couldn't believe my ears for sure but then he went on to explain how our bodies go into calorie deficit according to our current weight and exercise routine and explained that cutting 500 calories daily is perfect to start out with when trying to lose weight, esp. when exercising, because our bodies need more calories in order to keep going and continue to work out and not go 'negative calorie'. Anyway, he said after I lose weight for a while and then the weight loss slows down, then I should cut the calories by another 100 or so and to be sure to eat lots of veggies, fiber and make sure to drink enough water.
I'm going to be using all the information he gave me on my journey to drop these pounds. I'm super excited to fit into my jeans again. Ugh. :0( I hope this helps and let me know how you are doing, I'm glad to be supportive, I'm gonna need support too! Take care.
Ive gained 30 lbs in 3 months. Its scary. I actually gained 25 lbs in the first 2 months and 5 since then. I hardly eat. I cut out chips and sweets. I drink mostly water. I guess its cause i can hardly move. They lowered my gabapentin then put me on lyrica but i had really bad side effects from the lyrica. Im now on 900mg a day of gabapentin and my vision is getting blurry and my appetite is big. Im happy sometimes that i have gastroparysis and my stomach wont allow me to eat big portions. Plus i told my fiance not to buy any Sweets. Its hard and depressing to be in this situation. Your damned if you do and damned if you don't
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2011 • 1 answer
Posted 28 Dec 2013 • 1 answer
Posted 5 Mar 2014 • 3 answers
Posted 7 May 2016 • 1 answer
Posted 23 Aug 2016 • 0 answers